Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 17, Issue 2, 2015
Metadata
 

Géométries relatives
Thomas Blossier, Amador Martin-Pizarro and Frank Olaf Wagner
pp. 229–258
Abstract | Full-Text PDF (239 KB) | Metadata

Cheeger inequalities for unbounded graph Laplacians
Frank Bauer, Matthias Keller and Radosław K. Wojciechowski
pp. 259–271
Abstract | Full-Text PDF (139 KB) | Metadata

Geometry of non-holonomic diffusion
Simon Hochgerner and Tudor S. Ratiu
pp. 273–319
Abstract | Full-Text PDF (467 KB) | Metadata

First steps in stable Hamiltonian topology
Kai Cieliebak and Evgeny Volkov
pp. 321–404
Abstract | Full-Text PDF (535 KB) | Metadata

Category $\mathcal O$ for quantum groups
Henning Haahr Andersen and Volodymyr Mazorchuk
pp. 405–431
Abstract | Full-Text PDF (252 KB) | Metadata

Robust optimality of Gaussian noise stability
Elchanan Mossel and Joe Neeman
pp. 433–482
Abstract | Full-Text PDF (336 KB) | Metadata